# SDR FDEA201807211808

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 70,465 hours, 25,996 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 148N830122
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION DAMAGE AROUND APU EXHAUST AREA ALONG WITH APU DR(S). APU DOOR DAMAGE WILL BE WORKED ON WRI 52-40/3817. REMOVED DAMAGED APU EXHAUST TAIL CONE REF AMM 49-81-01-2. NO DAMAGE FOUND TO APU EXHAUST DUCT REF AMM 49-81-01-2. FIVE MISS-ALIGNED HOLES NEED WELDED ON LOWER LEADING EDGE OF EXHAUST DUCT.  FILLED 5 MISALIGNED HOLES BY WELDING FOR REDRILLING. TRIMMED TO FIT LEADING EDGE MATCHED DRILLED 6 HOLES IN REF TO SRM 51-40-01. REMOVAL/INSTALLATION OFF MPN: 148N8301-22 CPN: 5317327 POS: ONL ON MPN: 148N8301-22 SRL: FX0001. FINISHED DRILLING TAILCONE, REF SRM 51-40-01. INSTALLED TAILCONE IN REF TO AMM 49-81-03-4. WELD REPAIR COMPLIED WITH, PER EA F-5318-T0341262.
